# SDR AU970242

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Condition: Deteriorated
- Location: Eng Oil Cooler
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL COOLER TO PRESSURE LINE `O'- RING SEAL DETERIORATED AND LEAKING
